×

Nonpositively curved almost Hermitian metrics on product of compact almost complex manifolds. (English) Zbl 1326.53106

F. Zheng [Ann. Math. (2) 137, No. 3, 671–673 (1993; Zbl 0779.53045)] gave a classification of Kähler metrics with nonpositive holomorphic bisectional curvature on a product of compact almost complex manifolds. The author of the paper under review extended this classification to Hermitian metrics [Proc. Am. Math. Soc. 139, No. 4, 1469–1472 (2011; Zbl 1216.53050)]. In the present paper, he obtains a classification of almost Hermitian metrics with the above properties. The main difficulty encountered in this generalization was the lack of a curvature formula for almost Hermitian metrics. The author introduces a new holomorphic frame and obtains such a formula with respect to this frame. The new frames might have a role in studying some other problems from geometry of complex manifolds.

MSC:

53C55 Global differential geometry of Hermitian and Kählerian manifolds
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Chern, S-S, Characteristic classes of Hermitian manifolds, Ann. of Math., 47, 85-121, (1946) · Zbl 0060.41416
[2] Ehresmann, C; Libermann, P, Sur LES structures presque hermitiennes isotropes, C. R. Acad. Sci. Paris, 232, 1281-1283, (1951) · Zbl 0042.15904
[3] Fan, X Q; Tam, L F; Yu, C J, Product of almost Hermitian manifolds, J. Geom. Anal., 24, 1425-1446, (2014) · Zbl 1303.53038
[4] Gauduchon, P.: Hermitian connections and Dirac operators. Boll. Unione Mat. Ital. B, 11(2), suppl. 257-288 (1997) · Zbl 0876.53015
[5] Kobayashi, S, Almost complex manifolds and hyperbolicity, Results Math., 40, 246-256, (2001) · Zbl 1004.53052
[6] Kobayashi, S.: Natural connections in almost complex manifolds, Explorations in complex and Riemannian geometry, 153-169, Contemp. Math., 332, Amer. Math. Soc., Providence, RI, 2003 · Zbl 1052.53032
[7] Morrow, J., Kodaira, K.: Complex Manifolds, Reprint of the 1971 edition with errata. AMS Chelsea Publishing, Providence, RI, 2006, x+194 pp · Zbl 1087.32501
[8] Vezzoni, L, A generalization of the normal holomorphic frames in symplectic manifolds, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat., 9, 723-732, (2006) · Zbl 1177.57024
[9] Wells, R. O.: Differential Analysis on Complex Manifolds, Second edition, Graduate Texts in Mathematics, 65, Springer-Verlag, New York-Berlin, 1980, x+260 pp · Zbl 0435.32004
[10] Wu, H, A remark on holomorphic sectional curvature, Indiana Univ. Math. J., 22, 1103-1108, (1972) · Zbl 0265.53055
[11] Yu, C J, Nonpositively curved Hermitian metrics on product manifolds, Proc. Amer. Math. Soc., 139, 1469-1472, (2011) · Zbl 1216.53050
[12] Zheng, F Y, Non-positively curved Kähler metrics on product manifolds, Ann. of Math., 137, 671-673, (1993) · Zbl 0779.53045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.